Liver dysfunction

/Tag:Liver dysfunction

Abstract Number: 974

OH DEER! A CASE OF ACUTE HEPATITIS E SECONDARY TO VENISON CONSUMPTION

Case Presentation: A 54-year-old man presented with one week of fatigue, jaundice, pruritus, dark urine, and pale stools. He denied fever or chills but endorsed a ten pound weight loss over one month. He reported [...]

By | 2019-03-11T14:41:30+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on OH DEER! A CASE OF ACUTE HEPATITIS E SECONDARY TO VENISON CONSUMPTION

Abstract Number: 536

BUDD-CHIARI AND LIVER DYSFUNCTION: A RARE CASE PRESENTATION

Case Presentation: Budd Chiari is a rare disorder caused by hepatic venous outflow obstruction with resulting hepatic dysfunction. It affects 1.4 per million people a year, and presentation depends upon the extent and rapidity of hepatic [...]

By | 2019-03-11T14:28:53+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on BUDD-CHIARI AND LIVER DYSFUNCTION: A RARE CASE PRESENTATION

HM2018 Abstract Number: 669

FUROSEMIDE-INDUCED DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS (DRESS) SYNDROME, A RARE DRUG REACTION COMPLICATED BY STEROID-REFRACTORY AUTOIMMUNE HEMOLYTIC ANEMIA.

Case Presentation: The patient is a 29-year-old female with the history of acute pancreatitis and gastric bypass surgery, who initially presented with lower extremity swelling in the setting of hypoalbuminemia and protein-calorie malnutrition. She was [...]

By | 2018-03-19T13:10:08+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on FUROSEMIDE-INDUCED DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS (DRESS) SYNDROME, A RARE DRUG REACTION COMPLICATED BY STEROID-REFRACTORY AUTOIMMUNE HEMOLYTIC ANEMIA.